Thread: Injection Pain
02-03-2005, 03:27 PM #1
This is my first cycle of AAS. I am in my 3rd week now. My very first injection of sus went ok but the next few days was really painfull for about 4 days.
But that cleared and I havent had a problem since.
Anyway, my last sus injection was painful the next day but not as bad as the other time. It is still painful today, but not a great deal but, I seem to have a larger muscle in that area of my arse. I think its a lump from it.
Anyway, I was wondering what I should do, if anything, or will it go away ??
I follow every precaution to be hygenic and always clean/massage the area etc.
Replies are needed desperately to take away the worry. I wil inject in the other side today now.
02-03-2005, 03:30 PM #2New Member
- Join Date
- Feb 2005
I just started my cycle a week ago and right after i take a shot i usually go sit on a heating pad for an hour to an hour and half and take a hot shower after that. Any pain after that usually goes away with some ibuprofen and massaging.
02-03-2005, 03:32 PM #3
try shootin when u get out of a hot shower so ur muscles will b warm, also streching the muscle b4 injecting will help. u could also shoot it with b12 if the pain is unbearable. u'll get used to them soon and u'll b fine tho. also sust should b shot eod for optimal results, it doesnt sound like ur doin that.
02-03-2005, 03:50 PM #4
You're right Im not shooting eod of sus. The reasonin being is v long but basically, the book I mainly went from gave me this cycle, so I thought I cant go far wrong doing it. But then afterwards, I heard other views regarding how much and how regularly. By this time, I had already bought all my gear and couldnt afford anymore to fill in taking it eod. I dont think I would be too happy doing that many inj's either.
The pain is nothing much of a problem, like i said, the first week was much worse pain. But, this week, I havea swollen area there which I am a bit worried about. The pain is easily bearable. But should I see a doc or wot ???I dont know how normal it is.
I have just done a sus and deca shot in the left side which went in comfortably well.
Hopefully everything is OK.
02-03-2005, 03:53 PM #5
- Join Date
- Nov 2004
- Blog Entries
what is your cycle can you lay it out for us
02-03-2005, 04:09 PM #6
welcome to the dark side bro.... the pain is half the fun. lol
02-03-2005, 04:26 PM #7
cycle is deca anabol and sus with nolva daily. I know how the sus should have been done but isnt. I may convince my wife to let me spend our savings on sum more of the stuff so i can do it properly soon
While we're on talk of my cycle. I have gained about 8lbs so far and am in mid 3rd week. Other than that I dont even feel like Im taking anything!! Other than maybe a LACK in sex drive (Well lower than before). No strength gains yet or any other feelings in the gym compared to when not on them. I feel a bit cheated because of this because I got more in 3 weeks out of M1T! What should I expect and when should I expect them ??
Sorry for going off course! Oh yeah, tonites inj is starting to become tender so I had a hot bath to try and help it out. Ill c wot its like tomoz OK. Just as long as I know this is normal then I wont worry!!
02-03-2005, 04:27 PM #8
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)